# SDR DL76L011315

- Difficulty date: August 11, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 19,166 hours, 2,984 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dau
- Part number: 222700059B
- Part serial: 4893
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

STATUS MSG IN-FLT, FLT DATA ACQ. PULLED C/B J7 AND J8. ELEC SMELL JUST PRIOR TO MESSAGE. REPLACED DFDAU AND FLT DATA REC PER MM. OPS NORMAL. MTC     REPORTED DFDAU HAD STRONG ELEC SMELL.
